Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Heartburn after drinking rum. Chest tightness, pain. Have anxiety attacks

Hello. I had 2 shots of captain rum last night & today i woke up with serious heartburn . I mixed a tbsp of apple cider vinegar & water this morning & it calmed the heartburn pain but the discomfort was still there. Tonight as i type this i have serious chest tightness & pain. I do get random anxiety attacks but im a but scared. I am a 27 year old female..
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

See your doctor and have ECG done.
Age does not exclude any disease.

It is most likely not related to heart.
Yet, it is the first thing to exclude.

Probably, it is Oesophagitis / Gastritis.
Antacid may help in the meanwhile.

You need examination, further assessment, and assistance.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor